# SDR ANCF2012062700125

- Difficulty date: June 27, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N862AV
- Make and model: Airbus A320-214
- Aircraft serial: 4862
- Aircraft time: 1,736 hours, 1,717 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: E213300001
- Part serial: 6385
- Condition: Malfunctioned
- Location: Brake System
- Part time: 1,721 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH I PEI  AFTER FLAPS 3 SELECTION BRAKES ALTN  L RELEASED NO AUTO BRAKE WAS USED FOR LANDING NORMAL BRAKES OPERATED NORMALLY AND WERE APPLIED AT APPROX 60 KTS.  IN ACCORDANCE WITH MM TASK 32-43-35-400-001 REMOVED OF THE ALTERNATE BRAKE DIRECT DRIVE VALVE 97GG WAS ACCOMPLISHED IN AMM 32-43-35-400-001 INSTALLATION OF THE ALTERNATE BRAKE DIRECT VALVE 97GG WAS ACCOMPLISHED.
